# SDR F3LA98002

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING SERVICE CEHCK, MAINTENANCE REPORTED FLOOR PROXIMITY LIGHTING AT ROW 2 A B C INOPERATIVE.  MAINTENANCE REPLACED BULBS AND RESECURED WIRING CONNECTOR AND SYSTEM CHECKED OK.  (M)
